Skip to content Skip to navigation

Functional Implicit Hyperbolic Fractional Order Differential Equations with Delay

Volume 15, Number 1 (2013), 74 - 96

Functional Implicit Hyperbolic Fractional Order Differential Equations with Delay

Price: $20.00

Abstract

In this paper we investigate the existence and uniqueness of solutions for the initial value problems (IVP for short), for some classes of functional hyperbolic differential equations with finite and infinite delay by using some fixed point theorems.